MathSciNet Relay Station
MathSciNet bibliographic data
MR1680131 (99m:93098) 93E10 (93C99)
Freiling, G.; Lee, S.-R.; Jank, G. Coupled matrix Riccati equations in minimal cost variance control problems. IEEE Trans. Automat. Control 44 (1999), no. 3, 556–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement